The Open UniversitySkip to content

On fractional uniform order statistics

Jones, M. C. (2002). On fractional uniform order statistics. Statistics & Probability Letters, 58(1) pp. 93–96.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


The fractional uniform order statistics of Stigler [J. Amer. Statist. Assoc. 72 (1977) 544] are shown to correspond to a randomised version of the alternative fractional uniform order statistics defined by taking convex combinations of consecutive uniform order statistics.

Item Type: Journal Article
Copyright Holders: 2002 Elsevier Science B.V.
ISSN: 0167-7152
Keywords: beta distribution; generalised arc-sine distribution; linear combinations of order statistics
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 22667
Depositing User: Sarah Frain
Date Deposited: 11 Aug 2010 11:43
Last Modified: 02 Dec 2010 21:02
Share this page:


Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340